# SDR SWAA2022041890495

- Difficulty date: April 1, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK #1 CAPTAINS WINDOW CD POST HAS CRACK AT UPPER CORNER. / [01] REQUEST NDI TO VERIFY END OF CRACKS PER SRM 51-10-04-0G-0 STEP 4B;[02] ACCOMPLISHED HFEC INSPECTION OF CRACK MARKED END IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# ATS1465.;[03] UPDATED CORRECTIVE ACTION 2 CRACK LENGTH .9;[04] UPDATED MEASUREMENTS;[05] 'THE DAMAGE WAS REPAIRED PER EO 5311-E-08465-NG (BARCODE TTG8Q00BMNPU; BOEING 737-53-1336 R1) AND EA 22-153-01005 ';[06] VERIFIED ALL STEPS COMPLETE;[07] VERIFIED CORRECTIVE ACTION 5; CARD COMPLETE
